# SDR TWAA0007704

- Difficulty date: May 9, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON LT HORIZ STAB LEADING EDGE ASSEMBLY, NUMBER 1 LEADING EDGE RIB, I/B END WAS CRACKED ON BOTTOM TRAILING EDGE, NUMBER 1 FROM I/B END.  ACCOMP HIGH FREQ EDDY CURRENT ON END OF CRACK FOR CONTAINMENT PER 51-00-03 PART 6 OF NDT MANUAL.  STOP DRILLED CRACK AND INSTALLED REPAIR CLIP -9 PER SRM 55-02 FIG 18.
